Alert archive / Oklahoma / Tornado Warnings in 2005
Tornado Warning 46, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Oct 19, 2005, 6:09 PM CDT for Woods County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 19, 2005, 6:09 PM CDT (23:09 UTC)
- Expired
- Oct 19, 2005, 7:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Woods County, OK
The radar
The Vance AFB radar (KVNX), 76 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 6:22 PM CDT | TORNADO | Camp Houston, OK | PRELIMINARY TORNADO REPORT. TORNADO LASTED APPROXIMATELY 5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 19, 12:40 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -362 J/kg
- Mixed-layer LCL
- 1863 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 192310 TOROUN OKC151-200015- /O.NEW.KOUN.TO.W.0046.051019T2309Z-051020T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 609 PM CDT WED OCT 19 2005 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... WOODS COUNTY IN NORTHWEST OKLAHOMA * UNTIL 715 PM CDT * AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTHWEST OF FREEDOM...MOVING EAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE AVARD AND FREEDOM. A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. THIS STORM WILL ALSO PRODUCE DAMAGING HAIL AND DAMAGING WINDS. LAT...LON 3683 9925 3667 9904 3668 9868 3695 9868 $$
5 follow-up statements
000 WWUS54 KOUN 192319 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 618 PM CDT WED OCT 19 2005 OKC151-200015- /O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/ WOODS OK- 618 PM CDT WED OCT 19 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS COUNTY... AT 618 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED NEAR FREEDOM...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE CAMP HOUSTON AND FREEDOM. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. GOLFBALL OR LARGER SIZE HAIL ALONG WITH WINDS OF 70 MPH WILL OCCUR WITH THIS STORM. LAT...LON 3686 9924 3671 9906 3676 9871 3698 9872 $$
000 WWUS54 KOUN 192327 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 627 PM CDT WED OCT 19 2005 OKC151-200015- /O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/ WOODS OK- 627 PM CDT WED OCT 19 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS COUNTY... AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST OF TEGARDEN...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE ALVA. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. LAT...LON 3694 9919 3671 9906 3670 9865 3700 9863 $$ JAMES
000 WWUS54 KOUN 192333 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 633 PM CDT WED OCT 19 2005 OKC151-200015- /O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/ WOODS OK- 633 PM CDT WED OCT 19 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS COUNTY... AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TEGARDEN... MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE ALVA. THIS STORM MAY PRODUCE A TORNADO AT ANYTIME. TAKE COVER NOW LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. LAT...LON 3694 9919 3671 9906 3670 9865 3700 9863 $$ JAMES
000 WWUS54 KOUN 192345 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT WED OCT 19 2005 OKC151-200015- /O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/ WOODS OK- 644 PM CDT WED OCT 19 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS COUNTY... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH NORTHEAST OF CORA...MOVING NORTHEAST AT 35 MPH. THIS STORM APPEARS TO BE REORGANIZING 5 MILES EAST OF CORA...WHERE ANOTHER TORNADO COULD FORM SHORTLY. * LOCATIONS IN THE WARNING INCLUDE ALVA. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. LAT...LON 3694 9919 3671 9906 3670 9865 3700 9863 $$ JAMES
000 WWUS54 KOUN 200007 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 704 PM CDT WED OCT 19 2005 OKC151-200015- /O.CON.KOUN.TO.W.0046.000000T0000Z-051020T0015Z/ WOODS OK- 704 PM CDT WED OCT 19 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WOODS COUNTY... AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF ALVA...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS SLOWLY WEAKENED... AND IS EXPECTED TO MOVE INTO KANSAS BY 715 PM. REISSUANCE OF A TORNADO WARNING IS UNLIKELY. * LOCATIONS IN THE WARNING INCLUDE ALVA...CAPRON AND HOPETON. LAT...LON 3699 9886 3668 9867 3667 9853 3699 9855 $$ JAMES
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Oct 19, 3:46 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Oct 19, 3:46 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 346 PM CDT WED OCT 19 2005 .DISCUSSION... THE STRONG STORM SYSTEM THAT WE HAVE BEEN WAITING FOR HAS FINALLY ARRIVED IN OUR VICINITY. THE UPPER LOW IS NOW CENTERED OVER SOUTHERN COLORADO AND WILL CONTINUE TO MOVE GENERALLY EAST ACROSS KANSAS TONIGHT. THE SURFACE FEATURES CONSIST OF A FRONT NEAR THE KANSAS/OKLAHOMA BORDER... A LOW OVER THE OKLAHOMA PANHANDLE... AND A DRYLINE SOUTH FROM THE LOW ACROSS THE EASTERN TEXAS PANHANDLE. IN ADDITION... A COLD FRONT EXTENDED FROM THE LOW SOUTHWEST INTO NEW MEXICO. ALL THESE FEATURES WILL ADVANCE TOWARD THE EAST TONIGHT. DYNAMICS WILL STRONGLY FAVOR SEVERE STORMS... BUT MOISTURE WILL BE IN SOMEWHAT SHORT SUPPLY. NEVERTHELESS... WE WILL MENTION THE POSSIBILITY OF SEVERE STORMS TONIGHT ACROSS MUCH OF OUR FORECAST AREA... BEFORE MIDNIGHT. AS THE ENTIRE SYSTEM MOVES EAST TOMORROW... THE WARM AND STORMY WEATHER WILL BE REPLACED WITH A COOL NORTHWEST BREEZE AND POSSIBLY SOME LIGHT SHOWERS ALONG OUR NORTHEAST BORDER. SURFACE HIGH PRESSURE WILL MOVE IN AND GIVE OKLAHOMA AND NORTH TEXAS MORE TYPICAL LATE-OCTOBER WEATHER. ANOTHER SURGE OF COOLER AIR IS DUE TO ARRIVE ABOUT SUNDAY MORNING. TIMING IS QUITE DIFFERENT BETWEEN THE GFS AND THE NAM. GIVEN THE PERFORMANCE OF THESE TWO MODELS SO FAR THIS SEASON... HAVE OPTED TO GO WITH THE TIMING OF THE GFS. THIS COOL AIRMASS WILL BE SUPPORTED BY A VERY STRONG UPPER LOW THAT WILL BE CENTERED OVER THE MID-MISSISSIPPI VALLEY ON SUNDAY AND MONDAY. TEMPERATURES WILL LIKELY DROP TO THE COOLEST LEVELS SO FAR THIS SEASON ON MONDAY MORNING. PLACES THAT ARE FAVORED FOR COLD MORNINGS UNDER HIGH PRESSURE MAY WELL SEE FROST MONDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 57 66 47 70 / 50 0 10 0 HOBART OK 55 71 48 73 / 20 0 10 0 WICHITA FALLS TX 59 75 50 75 / 20 0 10 0 GAGE OK 49 67 42 70 / 50 0 10 0 PONCA CITY OK 54 63 45 68 / 80 20 10 0 DURANT OK 64 79 53 74 / 20 0 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/23
Hazardous weather outlook, Oct 19, 12:00 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED OCT 19 2005
OKZ004>048-050>052-TXZ083>090-201200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND NORTH OF A LINE
EXTENDING FROM CROWELL AND WICHITA FALLS TEXAS...NORTHEAST TO PAULS
VALLEY AND HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 3 AM.
IMPACTS...
SUPERCELL STORMS COULD PRODUCE HAIL TO THE SIZE OF TENNIS BALLS
WHICH COULD CAUSE SOME DAMAGE TO AUTOMOBILES AND VEGETATION. ALONG
WITH THE LARGE HAIL... DAMAGING WIND GUSTS TO 65 MPH ARE POSSIBLE.
THERE WILL ALSO BE A RELATIVELY SMALL AREA WHERE WE HAVE CONCERN FOR
SHORT-LIVED TORNADOES LATE THIS AFTERNOON AND EARLY THIS EVENING.
THIS AREA WILL BE OVER PORTIONS OF WEST-CENTRAL... NORTHWEST... AND
NORTH-CENTRAL OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE EARLY
MORNING HOURS ON THURSDAY.
DISCUSSION...
A MUCH ANTICIPATED STRONG UPPER STORM SYSTEM OVER COLORADO LATE THIS
MORNING CONTINUES TO MOVE CLOSER TO OKLAHOMA AND NORTH TEXAS. THIS
SYSTEM IS EXPECTED TO REACH WEST CENTRAL KANSAS THIS EVENING. THE
STORM WILL INDUCE A SURFACE LOW PRESSURE AREA OVER NORTHWEST
OKLAHOMA THIS AFTERNOON AND EVENING. NEAR AND JUST NORTH OF THIS LOW
PRESSURE AREA...A COLD FRONT IS EXPECTED TO BECOME STATIONARY UNTIL
MIDNIGHT OR LATER...BEFORE SURGING QUICKLY SOUTH AGAIN AS A COLD
FRONT EARLY THURSDAY. IN ADDITION TO THIS FRONT...A DRY LINE WILL
EXTEND SOUTHWARD FROM THE SURFACE LOW. ALL THREE OF THESE
FEATURES...THE SURFACE LOW...STATIONARY FRONT...AND DRY LINE...WILL
HELP FOCUS THUNDERSTORM DEVELOPMENT THIS AFTERNOON INTO THE
OVERNIGHT HOURS. ALTHOUGH RICH LOW LEVEL MOISTURE WILL BE
LACKING...AND FORECASTED INSTABILITY MARGINAL...VERY STRONG FORCING
AND WIND SHEAR ASSOCIATED WITH THE APPROACHING STORM SYSTEM WILL
YIELD STRONG AND SEVERE THUNDERSTORMS. IN ADDITION TO DAMAGING HAIL
BEING A CONCERN WITH ANY THUNDERSTORMS THIS AFTERNOON AND TONIGHT...
WE ARE ALSO CONCERNED ABOUT THE TORNADIC POTENTIAL ACROSS A SMALL
PORTION OF WEST-CENTRAL INTO NORTH-CENTRAL OKLAHOMA LATE THIS
AFTERNOON AND EARLY THIS EVENING. WITH A VERY STRONG VERTICAL WIND
SHEAR PROFILE EXPECTED...SHORT-LIVED TORNADOES WILL BE POSSIBLE EAST
OF THE SURFACE LOW PRESSURE AREA...AND NEAR THE STATIONARY FRONT.
THIS CORRIDOR OF CONCERN WILL EXTEND FROM AROUND CHEYENNE...
NORTHEAST THROUGH THE WATONGA...ENID...AND PONCA CITY AREAS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY OCT 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...85 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE FORECAST.
OTHER HAZARDOUS WEATHER...
A SIGNIFICANT COLD FRONT WILL AFFECT OKLAHOMA AND NORTH TEXAS LATE
THIS WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH THE EXACT TIMING AND
STRENGTH OF THIS FRONT IS STILL SOMEWHAT IN QUESTION...THE POTENTIAL
WILL EXIST FOR THE COLDEST AIR OF THIS FALL SEASON TO BE USHERED
INTO THE AREA. A LIGHT FREEZE COULD OCCUR OVER NORTHERN PORTIONS OF
OKLAHOMA MONDAY MORNING. PERSONS WITH OUTDOOR INTERESTS LATE THIS
WEEKEND AND EARLY NEXT WEEK SHOULD MONITOR FUTURE FORECASTS CLOSELY.
IT WOULD BE A GOOD IDEA TO PLAN AHEAD FOR ANY PRECAUTIONS YOU MAY
HAVE TO MAKE FOR TENDER VEGETATION.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
A GRAPHICAL OUTLOOK CAN BE FOUND ON THE WEB AT WEATHER.GOV/NORMAN.
MAXWELLIn the hours before
Special weather statement, Oct 19, 4:37 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 437 PM CDT WED OCT 19 2005 OKZ004-009-192215- HARPER OK-ELLIS OK- 437 PM CDT WED OCT 19 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTHEAST OF ROSSTON TO 14 MILES NORTHWEST OF GAGE AT 437 PM CDT...MOVING NORTHEAST AT 35 MPH. BRIEF HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL IS LIKELY WITH THESE STORMS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER IS STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. BURKE
Special weather statement, Oct 19, 4:40 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 440 PM CDT WED OCT 19 2005 OKZ007-008-192200- GRANT OK-KAY OK- 440 PM CDT WED OCT 19 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER DEER CREEK AT 440 PM CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GRANT AND KAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, Oct 19, 5:00 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 500 PM CDT WED OCT 19 2005 OKZ008-192215- KAY OK- 500 PM CDT WED OCT 19 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH NORTHWEST OF BRAMAN AT 500 PM CDT...MOVING NORTHEAST AT 45 MPH. PEA TO DIME SIZE HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Local storm report, Oct 19, 5:25 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED OCT 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 9 NE CATESBY 36.59N 99.85W
10/19/2005 0.75 INCH ELLIS OK PUBLIC
&&
TY/JLPSpecial weather statement, Oct 19, 5:45 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 545 PM CDT WED OCT 19 2005 OKZ005-010-192315- WOODS OK-WOODWARD OK- 545 PM CDT WED OCT 19 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS AND WOODWARD COUNTIES. AT 545 PM...A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 4 MILES NORTHEAST OF FORT SUPPLY...MOVING NORTHEAST AT 25 MPH. HAIL TO THE SIZE OF BASEBALLS WAS ALSO ACCOMPANYING THIS STORM. NORTHERN WOODWARD AND WESTERN WOODS COUNTIES ARE IN THE PATH OF THIS STORM...INCLUDING ALABASTER CAVERNS STATE PARK...FREEDOM...AND PLAINVIEW. PEOPLE IN WOODS AND WOODWARD COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Local storm report, Oct 19, 5:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CDT WED OCT 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 14 S BUFFALO 36.63N 99.63W
10/19/2005 0.75 INCH HARPER OK PUBLIC
&&
TY/JLPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 11:59 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 46 min |
| Oct 19, 12:27 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| Oct 19, 12:31 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 44 min |
| Oct 19, 12:34 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 41 min |
| Oct 19, 1:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 41 min |
| Oct 19, 1:50 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 40 min |
| Oct 19, 2:14 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 61 min |
| Oct 19, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 31 min |
| Oct 19, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 50 min |
| Oct 19, 5:25 PM CDT | Tornado Warning | OUN | Harper | 50 min |
| Oct 19, 5:54 PM CDT | Tornado Warning | OUN | Woodward | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.